Today: wake up at 205. Two hours later I'm in the 300s. I take a shot and begin to drop. 204. After lunch, 254. Then, just now, 384. I notice an air bubble that is more than half the pump tubes' length. The kind that alternates with insulin a bit, and then, air. I guess my resovoir has just been full of air, and I've missed it, because that is the only way I can account for the air bubble and my general sense of ickiness.
I even tested for keytones, just to see, and because I wondered if "general sense of ickiness" = protein in urine. This time around, it does not. And anyway, I wouldn't know what to do if it did. I've called the doctor in the past and they just said to drink water and not to worry. Okay.
What do other diabetics do?
And since I'm wondering about other diabetics...a couple of health-related/pump-related questions.
- I used to wear my pump in my abdomen until it stopped absorbing. That didn't take long at all. I can make it last about 12 hours before my blood sugars creep up for no obvious reason. I never get a warning signal, it just quits working. My doctor thought it was becuase I didn't have enough fat on my stomach, but I don't think that's the case (having grown some since I got married!)I am now wearing my pump in my arm because my thighs were getting gross and it never lasts anywhere else. My doctor said I could wear it anywhere on my arm, but it hurts like heck in the muscle. Any suggestions about how high/low, how far around to go? Or how to make the thing work in my abdomen?
- About three months ago on a totally normal blood sugar day my right eye seemed kind of fuzzy. The fuzzyness comes back on and off and scared me so much that I made an emergencing eye doctor appointment. He gave me a full workup and checked for all the usual suspects, and everything was fine. He suggested maybe it gets fuzzy when I'm having highs, and sometimes that's the case but not always. Has anyone else experienced this?
Thanks for the feedback!